Home » Frequently asked Questions on Health » Is my problem due to side effects of my medicines?

Is my problem due to side effects of my medicines?

Q: Last 15 days I was taking the tablets of Viate early morning on an empty stomach. Two days back I vomited in the morning, while vomiting there was a lot of pain in my throat and I could not move my tongue for about half an hour. But now every day I have the same feeling that I might vomit in the morning and it also gives me a feeling of falling unconscious. The doctor gave me a tablet motilim 10 mg (3 times a day) which I took for two days as it was giving me loose motions. He also advised me to take ranitidine 3 times a day before food. I feel very weak in my eyes and sometimes I feel as if someone has pulled me back. These days I also have a bleeding tooth. Daily in the morning I have 1 glass milk with oats and boiled egg and a apple. Does it causes acidity?

A:Unfortunately, there is no law to scrutinise the efficacy and safety of so-called remedies available Over the Counter (OTC) i.e. without doctors prescription. Very little is known about their effects and side effects except that most of them have no proven utility. There is a strong possibility that one or more of the products you are consuming have caused side effects. It would be better to stop all medications, except prescribed by your doctor, and see if adverse effects disappear. There is a wrong notion that herbal, Ayurvedic and other alternative remedies are totally safe. Many have side effects.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------